# SDR UHLA2014052000385

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 25,419 hours, 15,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SLIDE INDICATOR IS SLIGHTLY OFF.  INSPECTED L1 DOOR SLIDE INDICATION, NO DEFECTS NOTED REF MM 52-11-22.
